# SDR CALA9701787

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Valve
- Part number: AV24E11504
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Part time: 86,780 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST NR 1 HYDRAULIC SYSTEM QUANTITY AFTER TAKEOFF FROM EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 AND NR 3 REVERSIBLE PUMP LEAKING AT HYDRAULIC TRANSFER VALVE.  THE TRANSFER VALVE, FITTINGS, AND O-RINGS WERE REPLACED. LEAK AND OPERATIONAL CHECKS WERE GOOD.
